# SDR DALA2020092603174

- Difficulty date: September 25, 2020
- Submitted: September 28, 2020
- Operation: Air carrier
- Aircraft: N706TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28165
- Aircraft time: 87,012 hours, 22,591 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1600-1610
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LEVEL 2, DURING INITIAL INSPECTION, CORROSION ON FLOOR SETTLEMENT BETWEEN STA 1600 TO 1610 AND RBL 59 AT PASSENGER COMPARTMENT FLOOR STRUCTURE.  REPAIRED PER SRM.
